Buscar

Estamos realizando la búsqueda. Por favor, espere...

 Detalle_Publicacion

Global solutions for a supercritical drift-diffusion equation

Abstract: We study the global existence of solutions to a one-dimensional drift-diffusion equation with logistic term, generalizing the classical parabolic-elliptic Keller-Segel aggregation equation arising in mathematical biology. In particular, we prove that there exists a global weak solution, if the order of the fractional diffusion ??(1-c 1 , 2], where c 1 >0 is an explicit constant depending on the physical parameters present in the problem (chemosensitivity and strength of logistic damping). Furthermore, in the range 1-c 2

Otras publicaciones de la misma revista o congreso con autores/as de la Universidad de Cantabria

 Fuente: AdvancesinMathematics 295 (2016) 334-367

Editorial: Elsevier

 Fecha de publicación: 01/06/2016

Nº de páginas: 34

Tipo de publicación: Artículo de Revista

 DOI: 10.1016/j.aim.2016.03.011

ISSN: 0001-8708,1090-2082

Url de la publicación: https://doi.org/10.1016/j.aim.2016.03.011

Autores/as